# SDR AALA201512149044

- Difficulty date: December 8, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 18,500 hours, 8,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53373301203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RT SIDE BOX BEAM UPPER FLANGE HAS CRACK INDICATIONS AT THE AFT HOLE AT FRAME 43 & -Y1622.  REPAIRED IAW EO 5315Y066.
